# SDR USAA2012091400015

- Difficulty date: September 13, 2012
- Submitted: September 14, 2012
- Operation: Air carrier
- Aircraft: N637AW
- Make and model: Airbus A320-231
- Aircraft serial: 99
- Aircraft time: 71,309 hours, 31,766 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 9L EMERGENCY LIGHT INOPERATIVE.  REPAIRED BROKEN WIRE AT SEAT CONNECTOR 9C.  ALL LIGHTING OPERATING NORMAL.
